Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 13 found articles
 
 
  Optimal Dutch disease
 
 
Title: Optimal Dutch disease
Author: Matsen, Egil
Torvik, Ragnar
Appeared in: Journal of development economics
Paging: Volume 78 (2005) nr. 2 pages 22 p.
Year: 2005
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands